Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 216, NWS Jacksonville, FL

September 20, 2012Nassau County, Florida; Charlton County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 20, 2012, 2:06 PM EDT for Nassau County, Florida; Charlton County, Georgia. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 20, 2012, 2:06 PM EDT (18:06 UTC)
Expired
Sep 20, 2012, 2:45 PM EDT
In force
39 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Nassau County, FL, Charlton County, GA

The radar

The Jacksonville radar (KJAX), 48 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 20, 2:08 PM EDTTSTM WND DMGFolkston, GATHE SHERIFFS OFFICE REPORTED TREES AND POWERLINES DOWN IN FOLKSTON. THE TIME GIVEN WAS BASED ON RADAR.
Sep 20, 2:13 PM EDTHAIL 0.52 E Folkston, GATRAINED SPOTTER REPORTED HAIL RANGING FROM A QUARTER INCH TO A HALF INCH IN SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.1 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 861 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
861 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
835 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

476 
WUUS52 KJAX 201806
SVRJAX
FLC089-GAC049-201845-
/O.NEW.KJAX.SV.W.0216.120920T1806Z-120920T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
206 PM EDT THU SEP 20 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
  NORTHWESTERN NASSAU COUNTY IN NORTHEAST FLORIDA

* UNTIL 245 PM EDT

* AT 206 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR FOLKSTON...MOVING NORTHWEST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FOLKSTON AND HOMELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3078 8183 3070 8201 3090 8217 3096 8212
      3103 8197 3092 8191 3091 8192 3089 8189
      3083 8190 3080 8187
TIME...MOT...LOC 1806Z 153DEG 9KT 3082 8197

$$

SHASHY
3 follow-up statements
553 
WWUS52 KJAX 201821
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
221 PM EDT THU SEP 20 2012

FLC089-201831-
/O.CAN.KJAX.SV.W.0216.000000T0000Z-120920T1845Z/
NASSAU FL-
221 PM EDT THU SEP 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NASSAU COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3085 8191 3077 8206 3090 8217 3096 8212
      3103 8197 3092 8191 3091 8192 3087 8190
TIME...MOT...LOC 1821Z 153DEG 9KT 3085 8199

$$

GAC049-201845-
/O.CON.KJAX.SV.W.0216.000000T0000Z-120920T1845Z/
CHARLTON GA-
221 PM EDT THU SEP 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN CHARLTON COUNTY...

AT 221 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
FOLKSTON...MOVING NORTHWEST AT 10 MPH. A STORM SPOTTER REPORTED 
NICKEL SIZED HAIL IN FOLKSTON.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOMELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3085 8191 3077 8206 3090 8217 3096 8212
      3103 8197 3092 8191 3091 8192 3087 8190
TIME...MOT...LOC 1821Z 153DEG 9KT 3085 8199

$$

SANDRIK
163 
WWUS52 KJAX 201832
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
232 PM EDT THU SEP 20 2012

GAC049-201845-
/O.CON.KJAX.SV.W.0216.000000T0000Z-120920T1845Z/
CHARLTON GA-
232 PM EDT THU SEP 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN CHARLTON COUNTY...

AT 231 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED NEAR FOLKSTON...MOVING NORTHWEST 
AT 10 MPH. REPORTS HAVE BEEN RECEIVED OF TREES AND POWER LINES 
HAVING BEEN BLOWN DOWN BY THIS STORM.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3085 8191 3077 8206 3090 8217 3096 8212
      3103 8197 3092 8191 3091 8192 3087 8190
TIME...MOT...LOC 1831Z 153DEG 9KT 3087 8200

$$

SANDRIK
972 
WWUS52 KJAX 201838
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
238 PM EDT THU SEP 20 2012

GAC049-201845-
/O.CON.KJAX.SV.W.0216.000000T0000Z-120920T1845Z/
CHARLTON GA-
238 PM EDT THU SEP 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN CHARLTON COUNTY...

AT 238 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED NEAR HOMELAND...MOVING NORTHWEST 
AT 10 MPH. TREES AND POWERS LINES HAVE BEEN REPORTED AS BLOWN DOWN 
IN THE CITY OF FOLKSTON.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3093 8193 3090 8194 3087 8195 3084 8198
      3085 8203 3091 8209 3096 8212 3103 8197
TIME...MOT...LOC 1838Z 153DEG 9KT 3089 8201

$$

SANDRIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 9:45 AM EDT, 4 hours 21 minutes earlier.

Area forecast discussion, Sep 20, 9:45 AM EDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
945 AM EDT THU SEP 20 2012

.UPDATE...WEAK FRONTAL BOUNDARY CONTINUES TO MEANDER OVER N CENTRAL FL
WHILE A WEAK SURGE OF NE FL HAS MOVED INTO SE GA AND EXTREME NE FL
AREA. A STRONG MID/UPPER TROUGH FROM THE GREAT LAKES TO LOWER MS
VALLEY AND THE CENTRAL GULF OF MEXICO IS PROVIDING LIFT IN THE
FORM OF PVA AND UPPER LEVEL JET DYNAMICS OVER PORTIONS OF THE FL
PENINSULA MAINLY S OF THE BIG BEND AREA. LOW LEVEL CONVERGENCE
COMBINED WITH THE INCREASING MOISTURE (PWATS NEAR 1.8 INCHES) AND
LIFT WILL RESULT IN CHANCE TO LIKELY POP SCENARIO FOR NE FL AND
LOWER END POPS OVER SE GA. ALREADY HAVE SBCAPES OF 1500 J/KG IN NE
FL AND ANTICIPATE CHANCE OF THUNDERSTORMS STARTING LATER THIS
MORNING AND INTO THE AFTN HOURS. WITH SUFFICIENT INSTABILITY...
CAN'T DISCOUNT AN ISOLD STRONG STORM GIVEN AMPLE BULK SHEAR AND
COOLER TEMPS ALOFT BUT PROBABILITIES LOOK TO BE LOW. MINOR
CHANGES TO THE GRIDS TO INCREASE CLOUD COVER AND TWEAK POPS.

&&

.AVIATION...VFR CONDS PREVAIL BUT ANTICIPATE MVFR VSBY AND CIGS
IN PRECIP SHIFTING FROM SW TO NE TODAY. IFR VSBY/CIGS POSSIBLE IN
CONVECTIVE BUT AT THIS TIME RADAR AND OBSERVATION TRENDS DON'T
SUPPORT IT.

&&

.MARINE...NELY FLOW TODAY/TONIGHT AROUND 10-15 KT AND SEAS OF 2-3 FT.
NO HEADLINES.

RIP CURRENTS: LOW RISK TODAY WITH SOMEWHAT LOWER SWELL CONDS THAN
PRIOR DAYS. SEAS ABOUT 2 FT OR LESS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  85  66  88  66 /  40  10  20  20
SSI  81  71  82  73 /  40  20  30  20
JAX  82  68  84  68 /  60  30  30  30
SGJ  81  72  84  72 /  60  30  40  30
GNV  83  68  86  69 /  70  30  40  40
OCF  83  69  87  70 /  70  30  50  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SHASHY/WALKER
Hazardous weather outlook, Sep 20, 10:10 AM EDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1010 AM EDT THU SEP 20 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-210933-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-
ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-
CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-
UNION-WARE-WAYNE-
1010 AM EDT THU SEP 20 2012

...ISOLATED STRONG STORMS POSSIBLE THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A FRONTAL BOUNDARY WILL POSITION OVER NORTH CENTRAL FLORIDA TODAY.
THIS FEATURE COMBINED WITH AN APPROACHING UPPER LEVEL DISTURBANCE
WILL CREATE NUMEROUS TO SCATTERED THUNDERSTORMS ACROSS THE AREA
TODAY...WITH THE POTENTIAL FOR ISOLATED STRONG STORMS THIS
AFTERNOON. STRONG STORMS WILL BE CAPABLE OF GUSTY WINDS AND HAIL.
LOCALLY HEAVY RAINFALL WILL BE MOST LIKELY OVER NORTHEAST FLORIDA
NEAR AND ALONG THE SURFACE FRONT. STORMS WILL MOVE NORTHEAST TO EAST
AROUND 10 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS ARE POSSIBLE FRIDAY
AND SATURDAY WITH THE BEST CHANCES OVER NORTHEAST FLORIDA.

INCREASED ONSHORE FLOW IS EXPECTED EARLY NEXT WEEK WHICH WILL
ELEVATE THE RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ABE/ARS

In the hours before

Special weather statement, Sep 20, 11:43 AM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1143 AM EDT THU SEP 20 2012

FLZ025-201615-
DUVAL-
1143 AM EDT THU SEP 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL DUVAL
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1215 PM EDT...

AT 1143 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF FORT CAROLINE...
STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
TALLYRAND...OCEANWAY...FORT CAROLINE...DOWNTOWN JACKSONVILLE...
ARLINGTON...UNF AND SAN PABLO THROUGH 1215 PM EDT. SMALL HAIL AND
GUSTY WINDS OF 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3027 8166 3050 8167 3051 8146 3027 8140
TIME...MOT...LOC 1543Z 321DEG 1KT 3034 8150

SHASHY
Special weather statement, Sep 20, 12:15 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1215 PM EDT THU SEP 20 2012

FLZ025-033-201645-
DUVAL-ST. JOHNS-
1215 PM EDT THU SEP 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
NORTHERN ST. JOHNS AND EASTERN DUVAL COUNTIES FOR STRONG WINDS AND
SMALL HAIL VALID UNTIL 1245 PM EDT...

AT 1215 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTHWEST OF SAN PABLO...MOVING
EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
UNF...FORT CAROLINE...SAN PABLO...MAYPORT...SAWGRASS...PONTE VEDRA
BEACH...JACKSONVILLE BEACH AND NEPTUNE BEACH THROUGH 1245 PM EDT.
SMALL HAIL AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3026 8157 3043 8151 3041 8140 3040 8139
      3023 8137 3020 8136 3019 8136
TIME...MOT...LOC 1615Z 286DEG 5KT 3032 8144

SHASHY
Special weather statement, Sep 20, 1:02 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
102 PM EDT THU SEP 20 2012

FLZ025-033-201730-
DUVAL-ST. JOHNS-
102 PM EDT THU SEP 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 130 PM EDT...

AT 103 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER SAWGRASS...MOVING SOUTHEAST AT 15
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
SAWGRASS...PONTE VEDRA BEACH...PALM VALLEY...GUANA RIVER STATE
PARK...VILANO BEACH...SOUTH PONTE VEDRA BEACH AND ANASTASIA THROUGH
130 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2987 8128 3018 8152 3027 8138 3026 8137
      3013 8134 2994 8129 2990 8126
TIME...MOT...LOC 1703Z 321DEG 12KT 3017 8137

SHASHY
Special weather statement, Sep 20, 1:34 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
134 PM EDT THU SEP 20 2012

FLZ024-GAZ164-165-201815-
CHARLTON-INLAND CAMDEN-NASSAU-
134 PM EDT THU SEP 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
CHARLTON...SOUTHWESTERN CAMDEN AND NORTHWESTERN NASSAU COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 215 PM EDT...

AT 134 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF HILLIARD...NEARLY
STATIONARY. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
KINGS FERRY AND HILLIARD THROUGH 215 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3076 8208 3087 8184 3065 8174 3050 8199
TIME...MOT...LOC 1734Z 146DEG 2KT 3067 8188

SHASHY
Special weather statement, Sep 20, 1:51 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
151 PM EDT THU SEP 20 2012

FLZ020-GAZ162-201830-
ECHOLS-HAMILTON-
151 PM EDT THU SEP 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL ECHOLS
AND NORTHEASTERN HAMILTON COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 230 PM EDT...

AT 152 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER HAMILTON COUNTY...MOVING NORTH AT 5
MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE
INDICATED COUNTIES THROUGH 230 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3073 8295 3072 8269 3060 8266 3060 8269
      3056 8273 3053 8271 3052 8273 3052 8271
      3050 8271 3049 8274 3049 8285
TIME...MOT...LOC 1752Z 168DEG 3KT 3060 8277

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 11:43 AM EDTSpecial Weather StatementJAXDuval32 min
Sep 20, 11:59 AM EDTAreal Flood AdvisoryJAXDuval91 min
Sep 20, 12:15 PM EDTSpecial Weather StatementJAXDuval30 min
Sep 20, 12:24 PM EDTSpecial Marine WarningJAX96 min
Sep 20, 1:02 PM EDTSpecial Weather StatementJAXSaint Johns28 min
Sep 20, 1:13 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns47 min
Sep 20, 1:29 PM EDTSpecial Marine WarningJAX91 min
Sep 20, 1:34 PM EDTSpecial Weather StatementJAXNassau41 min
Sep 20, 1:45 PM EDTAreal Flood AdvisoryJAXSaint Johns90 min
Sep 20, 2:34 PM EDTSpecial Weather StatementJAXHamilton26 min
Sep 20, 3:03 PM EDTSevere Thunderstorm WarningJAXSuwannee27 min
Sep 20, 3:38 PM EDTSpecial Weather StatementJAXSuwannee52 min
Sep 20, 4:31 PM EDTSpecial Weather StatementJAXColumbia44 min
Sep 20, 6:03 PM EDTSpecial Weather StatementJAXMarion42 min
Sep 20, 6:43 PM EDTSpecial Weather StatementJAXAlachua47 min
Sep 20, 7:06 PM EDTSpecial Weather StatementJAXMarion39 min
Sep 20, 7:47 PM EDTSpecial Weather StatementJAXMarion43 min
Sep 20, 1:51 PM EDTSpecial Weather StatementJAXEchols39 min
Sep 20, 2:47 PM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Ware43 min
Sep 20, 2:58 PM EDTAreal Flood AdvisoryJAXCharlton62 min
Sep 20, 4:44 PM EDTSpecial Weather StatementJAXEchols46 min
Sep 20, 5:04 PM EDTAreal Flood AdvisoryJAXClinch116 min
Sep 20, 5:20 PM EDTAreal Flood AdvisoryJAXClinch, Echols115 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.